Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 4(328), Pages 159–160 (Mi umn185)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Ergodic theorems for actions of certain maps

A. I. Bufetov

Independent University of Moscow

DOI: https://doi.org/10.4213/rm185

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:4, 835–836

Bibliographic databases:

MSC: Primary 28D15; Secondary 47A35
Accepted: 21.07.1999

Citation: A. I. Bufetov, “Ergodic theorems for actions of certain maps”, Uspekhi Mat. Nauk, 54:4(328) (1999), 159–160; Russian Math. Surveys, 54:4 (1999), 835–836

Citation in format AMSBIB
\Bibitem{Buf99}
\by A.~I.~Bufetov
\paper Ergodic theorems for actions of certain maps
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 4(328)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn185}
\crossref{https://doi.org/10.4213/rm185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741287}
\zmath{https://zbmath.org/?q=an:0981.28015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..835B}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 835--836
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085500400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033263866}


Linking options:
  • http://mi.mathnet.ru/eng/umn185
  • https://doi.org/10.4213/rm185
  • http://mi.mathnet.ru/eng/umn/v54/i4/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheng D., Li Zh., “Mean Dimensions For Partial Actions”, J. Differ. Equ. Appl.  crossref  isi
    2. A. I. Bufetov, “Operator Ergodic Theorems for Actions of Free Semigroups and Groups”, Funct. Anal. Appl., 34:4 (2000), 239–251  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. G. Ya. Grabarnik, A. A. Katz, L. A. Shwartz, “On non-commutative ergodic type theorems for free finitely generated semigroups”, Vladikavk. matem. zhurn., 9:1 (2007), 38–47  mathnet  mathscinet  elib
    4. A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Proc. Steklov Inst. Math., 277 (2012), 27–42  mathnet  crossref  mathscinet  isi  elib  elib
    6. Grabarnik G.Ya., Katz A.A., Shwartz L., “a Note on Non-Commutative Ergodic Theorems For Actions of Hyperbolic Groups”, 426, no. 1, 2015, 624–633  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Rodrigues F.B. Varandas P., “Specification and thermodynamical properties of semigroup actions”, J. Math. Phys., 57:5 (2016), 052704  crossref  mathscinet  zmath  isi  elib  scopus
    8. Bowen L., Bufetov A., Romaskevich O., “Mean convergence of Markovian spherical averages for measure-preserving actions of the free group”, Geod. Dedic., 181:1 (2016), 293–306  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:397
    Full text:217
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021